On convolution squares of singular measures

Sanjiv K. Gupta, Kathryn E. Hare

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove that for every compact, connected group G there is a singular measure µ such that the Fourier series of µ ∗ µ converges uniformly on G. Our results extend the earlier results of Saeki and Dooley–Gupta.

Original languageEnglish
Pages (from-to)9-16
Number of pages8
JournalColloquium Mathematicum
Volume100
Issue number1
DOIs
Publication statusPublished - 2004

Fingerprint

Singular Measures
Convolution
Fourier series
Converge

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On convolution squares of singular measures. / Gupta, Sanjiv K.; Hare, Kathryn E.

In: Colloquium Mathematicum, Vol. 100, No. 1, 2004, p. 9-16.

Research output: Contribution to journalArticle

Gupta, Sanjiv K. ; Hare, Kathryn E. / On convolution squares of singular measures. In: Colloquium Mathematicum. 2004 ; Vol. 100, No. 1. pp. 9-16.
@article{08817df754dd4bf98e3e2f55e7a35236,
title = "On convolution squares of singular measures",
abstract = "We prove that for every compact, connected group G there is a singular measure µ such that the Fourier series of µ ∗ µ converges uniformly on G. Our results extend the earlier results of Saeki and Dooley–Gupta.",
author = "Gupta, {Sanjiv K.} and Hare, {Kathryn E.}",
year = "2004",
doi = "10.4064/cm100-1-2",
language = "English",
volume = "100",
pages = "9--16",
journal = "Colloquium Mathematicum",
issn = "0010-1354",
publisher = "Institute of Mathematics, Polish Academy of Sciences",
number = "1",

}

TY - JOUR

T1 - On convolution squares of singular measures

AU - Gupta, Sanjiv K.

AU - Hare, Kathryn E.

PY - 2004

Y1 - 2004

N2 - We prove that for every compact, connected group G there is a singular measure µ such that the Fourier series of µ ∗ µ converges uniformly on G. Our results extend the earlier results of Saeki and Dooley–Gupta.

AB - We prove that for every compact, connected group G there is a singular measure µ such that the Fourier series of µ ∗ µ converges uniformly on G. Our results extend the earlier results of Saeki and Dooley–Gupta.

UR - http://www.scopus.com/inward/record.url?scp=62549103655&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=62549103655&partnerID=8YFLogxK

U2 - 10.4064/cm100-1-2

DO - 10.4064/cm100-1-2

M3 - Article

VL - 100

SP - 9

EP - 16

JO - Colloquium Mathematicum

JF - Colloquium Mathematicum

SN - 0010-1354

IS - 1

ER -